MAUDE Adverse Event Report: ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/31/2025, it was reported by a sales representative via (b)(4) that an ar-3350-4031 scope has sharp metal piece on the distal tip.Discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-3350-4031 4k arthroscope, 30°, 4 mm x 152.5 mm, serial/batch number (b)(6), was received for evaluation.Visual inspection revealed nicks and damage on the tip of the scope, indicating possible interaction with another instrument during use or mishandling.Functional testing was conducted due to the damage.The most likely cause of the reported failure is user mishandling.The instrument was manufactured on october 9, 2023.

Brand Name
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21393378
Report Number1220246-2025-00497
Device Sequence Number18215686
Product Code HRX
UDI-Device Identifier00888867291690
UDI-Public(01)00888867291690(11)231009(10)15151824
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM
Device Catalogue NumberAR-3350-4031
Device Lot Number15151824
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown